# SDR CA060213002

- Difficulty date: February 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,221 hours
- Engine: Allsn 250C20
- System (JASC): 2140 · Heating System
- Part: Air Duct
- Part number: ES721822
- Condition: Melted
- Location: Cabin Heater
- Component: Cabin Heater, Aircom
- Component part number: 206H2003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, AN AME NOTICED THAT HE COULD NOT MOVE THE HEATER AIR OUTLET.  ON CLOSER INVESTIGATION, HE FOUND THE OUTLET MELTED.  NO OTHER DAMAGE WAS NOTED. (TC NR 20060213002)
